LQR based optimal control of chaotic dynamical systems

Choudhary, Santosh Kumar (2016) LQR based optimal control of chaotic dynamical systems. International Journal of Modelling and Simulation, 35 (3-4). pp. 104-112.

[img] PDF
504.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy

Abstract

This article studies the linear quadratic regulator (LQR)-based optimal control law for chaotic dynamical system. First,we show a systematic and effective framework for modelling of chaotic system by considering the dynamics of bouncing ball on sinusoidally oscillating surface and explore the similarity between dynamics of the standard chaoticmap and bouncing ball dynamics. Then we investigated the discrete LQR optimal control technique to the control of chaotic system. The investigated design method is conceptually simple and computationally efficient. The effectiveness of the design method is demonstrated by simulation results

Item Type: Article
Uncontrolled Keywords: Chaotic system; optimal control; linear quadratic regulator; chaotic map; dynamical system;modeling; simulation
Subjects: Engineering > MIT Manipal > Instrumentation and Control
Depositing User: MIT Library
Date Deposited: 30 Apr 2016 15:08
Last Modified: 30 Apr 2016 15:08
URI: http://eprints.manipal.edu/id/eprint/145934

Actions (login required)

View Item View Item